| Model Number |
MX9166 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked on 2 occasions.The following information was provided by the initial reporter: material no: mx9166 , batch no: 19017181.Event description: approximately 1 hour into infusion with ids supplied filter attached to infusion tubing pt noticed filter leaking (same spot as 2 weeks ago) filter removed and changed; pt extremities cleaned with soap and water.Infusion resumed with new filter attached.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of the filter leaking could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9166 lot number 19017181 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 30jan2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked on 2 occasions.The following information was provided by the initial reporter: material no: mx9166 batch no: 19017181.Event description: approximately 1 hour into infusion with ids supplied filter attached to infusion tubing pt noticed filter leaking (same spot as 2 weeks ago) filter removed and changed; pt extremities cleaned with soap and water.Infusion resumed with new filter attached.